# SDR UALA2010091603428

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,652 hours, 12,126 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part serial: 63012405
- Condition: Low Pressure
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING SLIDE INFLATION CYLINDER IS BELOW NORMAL PRESSURE.  REPLACED LT OVERWING SLIDE INFLATION BOTTLE.
